Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 14, Number 3

All articles in this issue are freely accessible.

Geometrical optics of angular stratified media
R. Sedney.
Quart. Appl. Math. 14 (1956), 225-230
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 81127
A solution of the heat transfer equation for laminar flow between parallel plates
S. C. R. Dennis and G. Poots.
Quart. Appl. Math. 14 (1956), 231-236
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 93311
On the integration of non-linear parabolic equations by implicit difference methods
Milton E. Rose.
Quart. Appl. Math. 14 (1956), 237-248
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 85610
A method for the construction of Green’s functions
Bruno A. Boley.
Quart. Appl. Math. 14 (1956), 249-257
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 80250
Elastic-plastic torsion of circular ring sectors
W. Freiberger.
Quart. Appl. Math. 14 (1956), 259-265
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 81700
Characteristic values of arbitrary matrices
Mark Lotkin.
Quart. Appl. Math. 14 (1956), 267-275
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 90576
The bending of a work-hardening circular plate by a uniform transverse load
William E. Boyce.
Quart. Appl. Math. 14 (1956), 277-288
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 85785
On the solution of problems of dynamic plane elasticity
J. R. M. Radok.
Quart. Appl. Math. 14 (1956), 289-298
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 81075
Steady flow of non-Newtonian fluids through tubes
A. E. Green and R. S. Rivlin.
Quart. Appl. Math. 14 (1956), 299-308
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 90335
On some characteristics of the frequency equation of small vibrations of holonomic conservative systems with static couplings
Danilo P. Rašković.
Quart. Appl. Math. 14 (1956), 309-311
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 79887
Motion of a viscous fluid in a tube which is subjected to a series of pulses
G. N. Lance.
Quart. Appl. Math. 14 (1956), 312-315
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 81108
An extended upper bound theorem on the ultimate loads of buckled redundant trusses
E. F. Masur.
Quart. Appl. Math. 14 (1956), 315-317
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 80458
Overdetermination of the speed in rectilinear motion of non-Newtonian fluids
J. L. Ericksen.
Quart. Appl. Math. 14 (1956), 318-321
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 90336
Vector fields associated with plane plasticity
D. R. Bland.
Quart. Appl. Math. 14 (1956), 321-323
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 110340
Physical interpretation of physical components of stress and strain
Daniel Frederick.
Quart. Appl. Math. 14 (1956), 323-327
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 81676
A note on the decomposition of stress and strain tensors
Bernard Budiansky and Carl E. Pearson.
Quart. Appl. Math. 14 (1956), 327-328
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 80951
On variational principles and Galerkin’s procedure for non-linear elasticity
Bernard Budiansky and Carl E. Pearson.
Quart. Appl. Math. 14 (1956), 328-331
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 79896
Note on the equations of shallow elastic shells
P. M. Naghdi.
Quart. Appl. Math. 14 (1956), 331-333
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 87336
On the errors in analogue solutions of heat conduction problems
Jim Douglas Jr..
Quart. Appl. Math. 14 (1956), 333-335
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 88805

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website